National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
年代
1    
Entanglement-breaking channels in infinite dimensions 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:3  Page:171-184  

Holevo A S;  

来源数据库:[Web of Science, Scopus]         被引频次:61

文摘信息 获取全文 问图书馆员

2    
On approximation of infinite-dimensional quantum channels 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:2  Page:73-90  

Shirokov M E;   Holevo A S;  

来源数据库:[Web of Science, Scopus]         被引频次:21

文摘信息 获取全文 问图书馆员

3    
On the zero-rate error exponent for a BSC with noisy feedback 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:3  Page:198-213  

Burnashev M V;   Yamamoto H;  

来源数据库:[Web of Science, Scopus]         被引频次:5

文摘信息 获取全文 问图书馆员

4    
Modeling hexagonal constellations with Eisenstein-Jacobi graphs 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:1  Page:1-11  

Martínez C;   Stafford E;   Beivide R;   Gabidulin E M;  

来源数据库:[Web of Science, Scopus]         被引频次:18

文摘信息 获取全文 问图书馆员

5    
Mutual information, variation, and Fano's inequality 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:3  Page:185-197  

Prelov V.V;   Meulen Edward C;  

被引频次:10

文摘信息 问图书馆员

6    
Limit theorems for queueing systems with doubly stochastic poisson arrivals (Heavy traffic conditions) 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:4  Page:352-369  

Afanas’eva L G;   Bashtova E E;  

来源数据库:[Web of Science, Scopus]         被引频次:7

文摘信息 获取全文 问图书馆员

7    
On the optimum choice of a threshold in a frequency hopping OFDMA system 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:2  Page:91-98  

Zyablov V V;   Osipov D S;  

来源数据库:[Web of Science, Scopus]         被引频次:3

文摘信息 获取全文 问图书馆员

8    
On the error-correcting capability of LDPC codes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:3  Page:214-225  

Zigangirov K Sh;   Pusane A E;   Zigangirov D K;   Costello Jr D J;  

来源数据库:[Web of Science, Scopus]         被引频次:7

文摘信息 获取全文 问图书馆员

9    
On the convexity of one coding-theory function 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:1  Page:34-39  

Blinovsky V M;  

来源数据库:[Web of Science, Scopus]         被引频次:7

文摘信息 获取全文 问图书馆员

10    
Exact asymptotics of small deviations for a stationary Ornstein-Uhlenbeck process and some Gaussian diffusion processes in the Lp-norm, 2 ≤ p 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:2  Page:138-155  

Fatalov V.R;  

问图书馆员

11    
Limiting distributions in queueing networks with unreliable elements 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:4  Page:385-394  

Tsitsiashvili G Sh;   Osipova M A;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

12    
Exact asymptotics of small deviations for a stationary Ornstein-Uhlenbeck process and some Gaussian diffusion processes in the L-p-norm, 2 <= p <=infinity 期刊论文

PROBLEMS OF INFORMATION TRANSMISSION     ISSN:0032-9460  Volume:44  Issue:2  Page:138-155  

Fatalov VR;  

被引频次:5

文摘信息 问图书馆员

13    
Linear complexity of ternary sequences formed on the basis of power residue classes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:4  Page:287-294  

Edemskiy V A;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

14    
On quadratic approximations in block ciphers 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:3  Page:266-286  

Tokareva N N;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

15    
Kalman filter and quantization 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:1  Page:53-71  

Ovseevich A I;  

来源数据库:[Web of Science, Scopus]         被引频次:5

文摘信息 获取全文 问图书馆员

16    
Gibbs field approach for evolutionary analysis of regulatory signal of gene expression 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:4  Page:333-351  

Lyubetsky V A;   Zhizhina E A;   Rubanov L I;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

17    
Circle of interacting servers: Spontaneous collective behavior in the case of large fluctuations 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:4  Page:370-384  

Vvedenskaya N D;   Pechersky E A;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

18    
On perfect codes for an additive channel 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:4  Page:295-302  

Leont’ev V K;   Movsisyan G L;   Margaryan J G;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

19    
Adaptive filtering of a random signal in Gaussian white noise 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:4  Page:321-332  

Belitser EN Eduard;   Enikeeva FN;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

20    
Some lower bounds on the algebraic immunity of functions given by their trace forms 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:3  Page:243-265  

Bayev V V;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

< 上一页 1 2 下一页 >
作者信息:×